MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY REFLEX TL, SKIN STAPLER WITH TISSUE LIFT, 35 WIDE; CLIP, REMOVABLE (SKIN)

CONSOLIDATED MEDICAL EQUIPMENT COMPANY REFLEX TL, SKIN STAPLER WITH TISSUE LIFT, 35 WIDE; CLIP, REMOVABLE (SKIN)
Catalog Number 3013
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported on behalf of their customer that the 3013, reflex tl, skin stapler with tissue lift, 35 wide, was initially being returned due to a shipping error.However, upon the warehouse¿s receipt of the returning device an invoice in the box found that the reason for return was not as previously reported.The invoice stated, ¿that the reflex stapler did not release tissue when stapler is released resulting in improper placement of staples along incision and jamming of stapler.¿ there was no report of injury, medical intervention, or hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the evaluation of the device has not been completed.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Received one 3013 in unoriginal packaging.Lot number was not verified.Performed a visual inspection, the device was returned with zero clips remaining.There appeared to be a loose object within the device.Performed a functional inspection, when pulling the trigger, the device catches and the metal pieces at the distal end are rubbing against one another.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to always ensure trigger is fully closed and released to properly feed the next staple into position.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
REFLEX TL, SKIN STAPLER WITH TISSUE LIFT, 35 WIDE
Common Device Name
CLIP, REMOVABLE (SKIN)
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key17850273
Report Number3007305485-2023-00210
Device Sequence Number6830802
Product Code FZQ
UDI-Device Identifier10653405050605
UDI-Public(01)10653405050605(17)270913(30)6(10)202209145
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3013
Device Lot Number202209145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic